# SDR DL73K010132

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 48,610 hours, 38,583 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT HORIZONTAL STABILIZER ATTACH FITTINGS WERE FOUND CORRODED.  CORROSION WAS REMOVED FROM SEVERAL BORES AND FACES.  THE DAMAGE WAS REPAIRED PER ERA 396666-14 AT HMV.
